# SDR SWAA2021050508609

- Difficulty date: August 14, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 29,041 hours, 12,492 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER FORWARD SLIDING SEAL CRACKED / REMOVED AND REPLACED RIGHT HOIZONTAL STABILIZER UPPER FORWARD SLIDNG SEAL PER AMM 53-31-31INSP 50310
